# SDR DLM88050569

- Difficulty date: September 27, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 47,477 hours, 37,747 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 279001350
- Part serial: 2395
- Condition: Failed
- Location: Trim Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACFT PRIMARY TRIM INOP NOSE DOWN AFTER TAKEOFF.  REPLACED TRIM MOTOR.
